# SDR DJFA20130908001

- Difficulty date: September 8, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 10,119 hours, 8,339 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 14003110
- Part serial: 2165
- Condition: Failed
- Location: Rt Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW REPORTED ANTI-SKID OPERATION SLUGGISH RESULTING IN DECREASED BREAKING EFFECTIVENESS.  MX INSPECTED THE SYS AND FOUND THE RT WHEEL SPEED TRANSDUCER OUT OF LIMITS.   THE TRANSDUCER WAS REPLACED.
